# SDR EVCA202108064001

- Difficulty date: August 4, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N165AE
- Make and model: Bell 206L-4
- Aircraft serial: 52495
- Aircraft time: 1,723 hours, 3,101 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 20633000101
- Part serial: A098
- Condition: Debonded
- Location: Main Rotor
- Part time: 758 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VAN HORN MAIN ROTOR BLADE TRIM TAB DEBONDED.
